# SDR DALA1209803719

- Difficulty date: February 4, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 37,127 hours, 15,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A11167
- Condition: Cracked
- Location: Bs 480 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 480 STRINGER 8L CRACKED.  REPAIRED PER ERA 498937-14AD.
